팔로우
Jiang Hu
Jiang Hu
nenu.edu.cn의 이메일 확인됨
제목
인용
인용
연도
Canonical correlation coefficients of high-dimensional Gaussian vectors: finite rank case
Z Bao, J Hu, G Pan, W Zhou
The Annals of Statistics 47 (1), 612-640, 2019
61*2019
On testing the equality of high dimensional mean vectors with unequal covariance matrices
J Hu, Z Bai, C Wang, W Wang
Annals of the Institute of Statistical Mathematics 69, 365-387, 2017
522017
A review of 20 years of naive tests of significance for high-dimensional mean vectors and covariance matrices
J Hu, Z Bai
Science China Mathematics 59, 2281-2300, 2016
422016
High-dimensional covariance matrices in elliptical distributions with application to spherical test
J Hu, W Li, Z Liu, W Zhou
The Annals of Statistics 47 (1), 527-555, 2019
262019
Convergence of the empirical spectral distribution function of Beta matrices
Z Bai, J Hu, G Pan, W Zhou
Bernoulli 21 (3), 1538-1574, 2015
242015
On the semicircular law of large-dimensional random quaternion matrices
Y Yin, Z Bai, J Hu
Journal of Theoretical Probability 29, 1100-1120, 2016
222016
Test of independence for high-dimensional random vectors based on freeness in block correlation matrices
Z Bao, J Hu, G Pan, W Zhou
Electronic Journal of Statistics 11 (1), 1527-1548, 2017
172017
Modified Pillai’s trace statistics for two high-dimensional sample covariance matrices
Q Zhang, J Hu, Z Bai
Journal of Statistical Planning and Inference 207, 255-275, 2020
152020
Central limit theorem for mutual information of large MIMO systems with elliptically correlated channels
J Hu, W Li, W Zhou
IEEE Transactions on Information Theory 65 (11), 7168 - 7180, 2019
152019
Convergence rates to the Marchenko–Pastur type distribution
Z Bai, J Hu, W Zhou
Stochastic Processes and their Applications 122 (1), 68-92, 2012
152012
A note on rate of convergence in probability to semicircular law
Z Bai, J Hu, G Pan, W Zhou
Electronic Journal of Probability 16, 2439-2451, 2011
152011
Strong consistency of the AIC, BIC, and KOO methods in high-dimensional multivariate linear regression
Z Bai, Y Fujikoshi, J Hu
arXiv preprint arXiv:1810.12609, 2018
132018
Strong representation of weak convergence
Z Bai, J Hu
SCIENCE CHINA Mathematics 57 (11), 2399-2406, 2014
132014
Multi-sample test for high-dimensional covariance matrices
C Zhang, Z Bai, J Hu, C Wang
Communications in Statistics-Theory and Methods 47 (13), 3161-3177, 2018
112018
On the limit of the spectral distribution of large-dimensional random quaternion covariance matrices
Y Yin, J Hu
Random Matrices: Theory and Applications 6 (02), 1750004, 2017
112017
Test on the linear combinations of mean vectors in high-dimensional data
H Li, J Hu, Z Bai, Y Yin, K Zou
Test 26 (1), 188-208, 2017
112017
On the limit of extreme eigenvalues of large dimensional random quaternion matrices
Y Yin, Z Bai, J Hu
Physics Letters A 378 (16-17), 1049–1058, 2014
102014
Convergence of empirical spectral distributions of large dimensional quaternion sample covariance matrices
H Li, ZD Bai, J Hu
Annals of the Institute of Statistical Mathematics 68, 765-785, 2016
92016
Community detection based on the l∞ convergence of eigenvectors in dcbm
Y Liu, Z Hou, Z Yao, Z Bai, J Hu, S Zheng
arXiv preprint arXiv:1906.06713 2103, 2019
82019
Invariant test based on the modified correction to LRT for the equality of two high-dimensional covariance matrices
Q Zhang, J Hu, Z Bai
82019
현재 시스템이 작동되지 않습니다. 나중에 다시 시도해 주세요.
학술자료 1–20